# SDR FDEA202001210190

- Difficulty date: January 21, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGE CORRODED BETWEEN STA 1180 - 1200 RBL 45.5. REMOVED CORROSION ON SEAT TRACK FLANGE AT STA 1180 TO 1200, RBL 45.5 IAW SRM 51-10-02-OG. EVALUATED DAMAGED AREA, ORIG MAT =.070', REM MAT = .040",MAT LOSS = .030" FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A, FIG 101, DETAL VIII. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AT STA 1180 TO 1280, RBL 45.5 IAW SRM 51-40-02-OG AND B DWG 146N5217, REV A AND M.
